# SDR 07FDEA02231

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 51,840 hours, 10,573 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR UPPER CAP FOUND WITH CORROSION AT XORS 1043 - 1045.  [07-09-07]  COMPLIED WITH FEDEX E.A. 1-5710-111132.  CLASSIFIED AS MAJOR REPAIR AS   PER FEDEX GMM 6-2-100.
